Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Hair loss, dandruff. Not overweight

Hi doctor I am 29 years and suffering from heavy hair loss and dandruff from last 6 months. I tried different shampoos but it didnot work.Whenever I do shampoo I put oil the day before the shampoo and while doing shampoo I loss many strands of hair and now my hair became very thin and I am not overweight and in my family no one has less hair.Please help me.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your hair fall might be due to your dandruff problem. Firstly stop oiling your scalp as it aggravates dandruff. Use a good anti dandruff shampoo three days in a week(salisia kt shampoo would be a good choice). Also apply a steroid anti fungal lotion like candid b lotion every night. Once the dandruff subsides, hair fall would also reduce. To aid further re growth of hair, minoxidil solution can be used. Hope that answers your query. Take care.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor